# SDR AALA202207011890

- Difficulty date: May 16, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON FLOOR SUPPORT ANGLE LOCATED AT STA 500I AND STR 25L AND 25R. REMOVED AND REPLACED FLOOR SUPPORT ANGLE.
